MathSciNet Relay Station
MathSciNet bibliographic data
MR2384485 34K17 (34C37 34K18 37G05 37G10)
Xu, Yingxiang; Huang, Mingyou Homoclinic orbits and Hopf bifurcations in delay differential systems with T-B singularity. J. Differential Equations 244 (2008), no. 3, 582–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement